# SDR EISA97158

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651920471
- Condition: Corroded
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 FLAP CARRIAGE HAS MOD LEVEL CORROSION UNDER HAT BUSHING ON SPINDLE.  REPLACED NR 2 FLAP CARRIAGE IAW 27-51-13 SEQ 23 FOR OPS CHECK RII.  (M)
